MAUDE Adverse Event Report: WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN UNISET VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN UNISET VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G34505
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to initial reporter: went to put the filter on the jugular access and upon deployment the hook had not been captured.Therefore, it mal-deployed.Patient outcome: the facility had to bring the patient back to retrieve this filter (complaint device).After the filter was retrieved, new filter was placed successfully.
 
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).Pma/510(k): k211875.Investigation is still in progress.This report is required by the fda under 21cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Summary of investigational findings: the filter mal-deployed due to the hook had not been captured properly on the jugular introducer.The physician had to bring the patient back to retrieve the filter and after the filter was retrieved a new filter was placed successfully.The ifu clearly instruct how to load the filter unto the jugular introducer and that there should be performed diagnostic imaging to verify filter position.There are adequate controls in place to ensure the device was manufactured to specifications.No device or imaging were provided for the investigation.Based on the provided information it is unknown what caused the filter to not be completely captured by the grasping hook on the jugular introducer.However, the ifu clearly instruct how to transfer from femoral to jugular approach which includes how to load the filter.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
COOK CELECT® PLATINUM NAVALIGN UNISET VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6, dk-4632
bjaeverskov
Manufacturer Contact
lissi walmann
sandet 6, dk-4632
bjaeverskov 
MDR Report Key16135877
Report Number3002808486-2023-00014
Device Sequence Number6529611
Product Code DTK
UDI-Device Identifier10827002345055
UDI-Public(01)10827002345055(17)250930(10)E4313536
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberG34505
Device Catalogue NumberIGTCFS-65-1-UNI-CELECT-PT
Device Lot NumberE4313536
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2023
Supplement Date Received by Manufacturer02/06/2023
Initial Report FDA Received Date01/11/2023
Supplement Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale